I am a 20 year old female and having nodular acne for more than a year. It looks very terrible and painful. In my teen age I had pimples but of moderate type. I have tried every possible treatments such as chemical peel and Isotretinoin. But nothing worked. Currently, I am taking Divya Kayakalp which is an ayurveda tablet. How can I get rid of this? Please help.
Welcome to icliniq.com.
I can understand your concern.
2. Hormonal imbalance.
1. Lipid profile.
2. Liver function tests.
Follow up after five weeks to a dermatologist online.--->https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
.. have started on antibiotics, I suggest you take it for three days. For your asthma problem, you need to assess the level of airway diseases that can be done by pulmonary function test with reversibility. According to that, we have to adjust the ... Read fullTop 10 Questions on Acne
What Is Acne ... Acne is a disorder of pilosebaceous unit found in the skin ... Read fullWhat Is Acne Vulgaris?
Acne vulgaris is a common condition that usually starts in teenage years when sebaceous glands become active ... However, acne can also occur in childhood and even in infancy, but it is rare... Read full
Query: Hi doctor, I am a 19 year old male and I weigh 46 kg. Over the last seven months, I am suffering from fever along with chest and back pain. I also have body ache and little blocked nose but not runny nose. The mucus keeps coming out from my mouth. I have headache and I feel very tired. My stool is ... Read Full »
Query: Hello doctor, My sister was experiencing irregular periods and sometimes bleeding was heavy during the menstrual period. We consulted a gynecologist. She suggested taking pelvis scan where they observed that endometrium line became thick. They informed that it was due to hormonal imbalance. Later w... Read Full »
Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now